# SDR ASOA201201462

- Difficulty date: April 29, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 19,487 hours, 17,909 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Condition: Unserviceable
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BOTTLE NOT ARMING DURING FIRST FLIGHT OF DAY FIRE WARNING TEST PUSH TO DISCHARGE LIGHT DOESN'T LIGHT UP.  CLEANED PBA FOR PUSH LIGHT LT AND RT PUSH TO DISCHARGE SWITCH, INSTALLED A NEW SWITCH ASSY IAW ESPM 20-24-00. OPS CHECK GOOD.  (SDR CLOSED)
